# SDR CA981230014

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 42036
- Condition: Failed
- Location: Heater
- Component: B39059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLIANCE WITH AD 96-20-07 FOUND THE PRESSURE SWITCH UNSERVICEABLE.
